# SDR UALA2012112106721

- Difficulty date: November 19, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 63,685 hours, 22,552 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Chipped
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIPPED FAN BLADE RIGHT ENGINE.  BLADE MARKINGS WORN OFF, LEFT CHIPPED BLADE AT 6 O`CLOCK POSN.  BLENDED 2 BLADES ADJACENT TO EACH OTHER REF AMM.  BLADES ARE MARKED FOR EDDY CURRENT INSPECTION.  DUE TO BLADE REPAIR, NEED EDDY CRNT INSP.  CF EDDY CURRENT DUE TO TIME REF AMM 72-31-02 BLADES ARE MARKED.  PERFORMED HFEC INSP OF ALL E 2 FAN BLADE LEADING EDGES PER NTM MAN.  PART-6-72-31-401 NO DISCREPANT INDICATIONS NOTED.
